# SDR 08FDEA03364

- Difficulty date: August 10, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 56,723 hours, 11,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HFEC INSPECTION ON 0.460 INCH DIAMETER HOLE, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 7 FOUND WITH CRACK INDICATIONS AT HOLES NR A,  NR B , NR C AND NR D.  MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 7 FABRICATED AS PER EA NR 1-5300-122409A,  SUPPORT FITTING NR 7 REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.  REPAIR BUSHING FABRICATED AND INSTALLED ON MAIN CARGO DOOR LOWER JAMB WEB AS PER SRM 53-50-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
